Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: G. Pólya and G. Szegö
Title: Isoperimetric inequalities in mathematical physics
Additional book information: (Annals of Mathematics Studies, no. 27.) Princeton University Press, 1951. 16+279 pp. $3.00.

Review Information:

Reviewer: J. B. Diaz
Journal: Bull. Amer. Math. Soc. 59 (1953), 588-602
DOI: https://doi.org/10.1090/S0002-9904-1953-09778-6
American Mathematical Society